# SDR SWAA2022022238145

- Difficulty date: August 29, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 20,889 hours, 9,036 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500B+10 TO 500I R\H Z-ANGLE HAS CORROSION. / FWD CARGO R/H Z ANGLE 500B+10 HAS CORROSION. ORIG IS .040 LOSS IS .020 REMAINING IS .020 AT LOWEST POINT I/A/W SRM 53-00-53-1A-2 FIG 103. REMOVED OLD Z-ANGLE; LOCATED; DRILLED; TRIMMED I/A/W SRM 51-40-02-0G-0 ALSO SRM 53-00-53-2R-5 REPAIR 5 ALSO BOEING DWG 143A7500 REV - . TREATED PRIMED I/A/W AMM 51-21-41-370-803 AMM 51-21-72-370-801. INSTALLED I/A/W SRM 53-00-53--2R-5 REPAIR 5. APPLIED C.I.C I/A/W AMM 51-21-91-620-802 SPLICE INSTALLED BETWEEN BS 500E AND 500F.
